Czechoslovak Mathematical Journal, first online, pp. 1-18


Trudinger's inequality for double phase functionals with variable exponents

Fumi-Yuki Maeda, Yoshihiro Mizuta, Takao Ohno, Tetsu Shimomura

Received November 28, 2019.   Published online January 25, 2021.

Abstract:  Our aim in this paper is to establish Trudinger's inequality on Musielak-Orlicz-Morrey spaces $L^{\Phi,\kappa}(G)$ under conditions on $\Phi$ which are essentially weaker than those considered in a former paper. As an application and example, we show Trudinger's inequality for double phase functionals $\Phi(x,t) = t^{p(x)} + a(x) t^{q(x)}$, where $p(\cdot)$ and $q(\cdot)$ satisfy log-Hölder conditions and $a(\cdot)$ is nonnegative, bounded and Hölder continuous.
Keywords:  Riesz potential; Trudinger's inequality; Musielak-Orlicz-Morrey space; double phase functional
Classification MSC:  46E30, 31C15
DOI:  10.21136/CMJ.2021.0506-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] D. R. Adams, L. I. Hedberg: Function Spaces and Potential Theory. Grundlehren der Mathematischen Wissenschaften 314. Springer, Berlin (1996). DOI 10.1007/978-3-662-03282-4 | MR 1411441 | Zbl 0834.46021
[2] Y. Ahmida, I. Chlebicka, P. Gwiazda, A. Youssfi: Gossez's approximation theorems in Musielak-Orlicz-Sobolev spaces. J. Funct. Anal. 275 (2018), 2538-2571. DOI 10.1016/j.jfa.2018.05.015 | MR 3847479 | Zbl 1405.42042
[3] P. Baroni, M. Colombo, G. Mingione: Non-autonomous functionals, borderline cases and related function classes. St. Petersbg. Math. J. 27 (2016), 347-379. DOI 10.1090/spmj/1392 | MR 3570955 | Zbl 1335.49057
[4] P. Baroni, M. Colombo, G. Mingione: Regularity for general functionals with double phase. Calc. Var. Partial Differ. Equ. 57 (2018), Article ID 62, 48 pages. DOI 10.1007/s00526-018-1332-z | MR 3775180 | Zbl 1394.49034
[5] M. Colombo, G. Mingione: Bounded minimisers of double phase variational integrals. Arch. Ration. Mech. Anal. 218 (2015), 219-273. DOI 10.1007/s00205-015-0859-9 | MR 3360738 | Zbl 1325.49042
[6] M. Colombo, G. Mingione: Regularity for double phase variational problems. Arch. Ration. Mech. Anal. 215 (2015), 443-496. DOI 10.1007/s00205-014-0785-2 | MR 3294408 | Zbl 1322.49065
[7] T. Futamura, Y. Mizuta: Continuity properties of Riesz potentials for functions in $L^{p(\cdot)}$ of variable exponent. Math. Inequal. Appl. 8 (2005), 619-631. DOI 10.7153/mia-08-58 | MR 2174890 | Zbl 1087.31004
[8] T. Futamura, Y. Mizuta, T. Shimomura: Sobolev embedding for variable exponent Riesz potentials on metric spaces. Ann. Acad. Sci. Fenn., Math. 31 (2006), 495-522. MR 2248828 | Zbl 1100.31002
[9] T. Futamura, Y. Mizuta, T. Shimomura: Integrability of maximal functions and Riesz potentials in Orlicz spaces of variable exponent. J. Math. Anal. Appl. 366 (2010), 391-417. DOI 10.1016/j.jmaa.2010.01.053 | MR 2600488 | Zbl 1193.46016
[10] P. Hästö: The maximal operator on generalized Orlicz spaces. J. Funct. Anal. 269 (2015), 4038-4048; corrigendum ibid. 271 240-243 (2016). DOI 10.1016/j.jfa.2015.10.002 | MR 3418078 | Zbl 1338.47032
[11] F.-Y. Maeda, Y. Mizuta, T. Ohno, T. Shimomura: Boundedness of maximal operators and Sobolev's inequality on Musielak-Orlicz-Morrey spaces. Bull. Sci. Math. 137 (2013), 76-96. DOI 10.1016/j.bulsci.2012.03.008 | MR 3007101 | Zbl 1267.46045
[12] F.-Y. Maeda, Y. Mizuta, T. Ohno, T. Shimomura: Trudinger's inequality and continuity of potentials on Musielak-Orlicz-Morrey spaces. Potential Anal. 38 (2013), 515-535. DOI 10.1007/s11118-012-9284-y | MR 3015362 | Zbl 1268.46024
[13] F.-Y. Maeda, Y. Mizuta, T. Ohno, T. Shimomura: Sobolev's inequality for double phase functionals with variable exponents. Forum Math. 31 (2019), 517-527. DOI 10.1515/forum-2018-0077 | MR 3918454 | Zbl 1423.46049
[14] Y. Mizuta, E. Nakai, T. Ohno, T. Shimomura: Riesz potentials and Sobolev embeddings on Morrey spaces of variable exponents. Complex Var. Elliptic Equ. 56 (2011), 671-695. DOI 10.1080/17476933.2010.504837 | MR 2832209 | Zbl 1228.31004
[15] Y. Mizuta, T. Ohno, T. Shimomura: Sobolev embeddings for Riesz potential spaces of variable exponents near 1 and Sobolev's exponent. Bull. Sci. Math. 134 (2010), 12-36. DOI 10.1016/j.bulsci.2009.09.004 | MR 2579870 | Zbl 1192.46027
[16] Y. Mizuta, T. Shimomura: Differentiability and Hölder continuity of Riesz potentials of Orlicz functions. Analysis, München 20 (2000), 201-223. DOI 10.1524/anly.2000.20.3.201 | MR 1778254 | Zbl 0955.31002
[17] Y. Mizuta, T. Shimomura: Sobolev embeddings for Riesz potentials of functions in Morrey spaces of variable exponent. J. Math. Soc. Japan 60 (2008), 583-602. DOI 10.2969/jmsj/06020583 | MR 2421989 | Zbl 1161.46305
[18] J. Musielak: Orlicz Spaces and Modular Spaces. Lecture Notes in Mathematics 1034. Springer, Berlin (1983). DOI 10.1007/BFb0072210 | MR 0724434 | Zbl 0557.46020
[19] E. Nakai: Generalized fractional integrals on Orlicz-Morrey spaces. Banach and Function Spaces. Yokohama Publishers, Yokohama (2004), 323-333. MR 2146936 | Zbl 1118.42005
[20] T. Ohno, T. Shimomura: Trudinger's inequality for Riesz potentials of functions in Musielak-Orlicz spaces. Bull. Sci. Math. 138 (2014), 225-235. DOI 10.1016/j.bulsci.2013.05.007 | MR 3175020 | Zbl 1305.46022

Affiliations:   Fumi-Yuki Maeda, 4-24 Furue-higashi-machi, Nishi-ku, Hiroshima 733-0872, Japan, e-mail: fymaeda@h6.dion.ne.jp; Yoshihiro Mizuta, Department of Mathematics, Graduate School of Advanced Science and Engineering, Hiroshima University, Higashi-Hiroshima 739-8521, Japan, e-mail: yomizuta@hiroshima-u.ac.jp; Takao Ohno (corresponding author), Faculty of Education, Oita University, Dannoharu Oita-city 870-1192, Japan, e-mail: t-ohno@oita-u.ac.jp, Tetsu Shimomura, Department of Mathematics, Graduate School of Humanities and Social Sciences, Hiroshima University, Higashi-Hiroshima 739-8524, Japan, e-mail: tshimo@hiroshima-u.ac.jp


 
PDF available at: